# SDR 96UAL900858

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO RIGHT OVERWING EMERGENCY EXIT LIGHTS ABOVE BOTH EXITS INOPERATIVE.  *S/D*  BATTERY DISCHARGED, REPLACED BATTERY PACK.
